Is there anything that I could do to stop these hallucinations. They do frighten me.
A warm welcome to the Parkinson’s UK forum.
Hallucinations can be a very scary experience so our thoughts go out to you.
If you experience hallucinations or delusions, you should see your specialist or Parkinson’s nurse as soon you can to find out how to reduce them and the distress they often cause. There are also some simple steps you can take to manage and reduce your hallucinations or delusions, which we share via our website here.
We have a lovely community here so I’m sure you’ll hear from some of our members soon with their kind words and personal experiences with this type of symptom; however in the meantime, we are here to support you in the best way that we can. We have an amazing team of advisers via our helpline service and they have a vast amount of knowledge on Parkinson’s, including symptoms such as hallucinations. They would love to support you further on this so do give them a call on 0808 800 0303 or email us at [email protected].
Please take care of yourself in the meantime.
Hi villian when do these hallucinations start at night or day i take sinemet stopped taking at night to stop nightmares but your symptoms may be different to mine now i have a good night sleep
To be honest calv1960 Its 24/7. nurse titrated my Stalevo to 150, I’m seeing shadows. when i lay on my bed i feel another person also getting on the bed,(if you know what i mean.) Very disconcerting.